# SDR IPXA12175807

- Difficulty date: September 4, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774133201
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK CLEVIS ADAPTER HAS CORROSION AT FR 22, 23, 24 AND FR 26.  ACCOMPLISHED REPAIR ON MAIN CABIN CLEVIS ADAPTER IAW EO A300-5310-48545-B.
